logo AFST
Équation de Cauchy-Riemann dans les ellipsoïdes réels de 𝐂 n
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 3, pp. 527-548.
@article{AFST_1998_6_7_3_527_0,
     author = {Mazzilli, Emmanuel},
     title = {\'Equation de Cauchy-Riemann dans les ellipso\"\i des r\'eels de ${\bf C}^n$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 7},
     number = {3},
     year = {1998},
     pages = {527-548},
     zbl = {0930.32006},
     mrnumber = {1677130},
     language = {fr},
     url={afst.centre-mersenne.org/item/AFST_1998_6_7_3_527_0/}
}
Mazzilli, Emmanuel. Équation de Cauchy-Riemann dans les ellipsoïdes réels de ${\bf C}^n$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 7 (1998) no. 3, pp. 527-548. https://afst.centre-mersenne.org/item/AFST_1998_6_7_3_527_0/

[1] Berndtsson (B.) et Andersson (M.) .- Henkin-Ramirez formulas with weight factor, Ann. Inst. Fourier 32, n° 3 (1982). | Numdam | MR 688022 | Zbl 0466.32001

[2] Chen (Z.) .- Optimal Lp estimates for the ∂-equation in C2, Preprint.

[3] Chen (Z.), Krantz (S.G.) (et) Ma (D.) .- Optimal Lp estimates for the ∂-equation on complex ellipsoid, Manuscripta Math. 80 (1993), pp. 131-149. | MR 1233477 | Zbl 0789.32011

[4] Diederich (K.), Fornaess (J.E.) et Wiegerinck (J.) .- Sharp hölder estimates for ∂ on ellipsoids, Manuscripta Math. 56 (1986), pp. 399-417. | MR 860730 | Zbl 0602.32006

[5] Henkin (G.M.) .- Integral representations of holomorphic functions in strictly pseudoconvex domains and applications to the ∂ problem, Math. U.S.S.R. S.B. 11 (1970), pp. 273-281. | MR 249660 | Zbl 0216.10402

[6] Krantz (S.G.) .- Optimal Lipschitz and Lp regularity for the equation ∂u = f on strongly pseudoconvex domains, Math. Ann. 219 (1976). | MR 397020 | Zbl 0303.35059

[7] Polking (I.C.) .- The Cauchy-Riemann equations in convex domains, Proc. Sympos. Pure Math., Amer. Math. Soc., part 3, 52 (1991). | MR 1128603 | Zbl 0742.32013